Share This Article:

On Hilbert’s Integral Inequality and Its Applications

Full-Text HTML Download Download as PDF (Size:50KB) PP. 379-382
DOI: 10.4236/am.2011.23045    6,686 Downloads   10,689 Views   Citations

ABSTRACT

The main result of this paper is presented as follows Let h is homogeneous and symmetric of degree and Then where provided the integrals on the RHS do exists. Some other special cases are also deduced

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

W. Sulaiman, "On Hilbert’s Integral Inequality and Its Applications," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 379-382. doi: 10.4236/am.2011.23045.

References

[1] G. H. Hardy, J. E. Littlewood and G. Polya, “Inequalities,” Cambridge University Press, Cambridge, 1952.
[2] J. E. Mitronovic, J. E. Pecaric and A. M. Fink, “Inequalities Involving Functions and Their Integrals and Derivatives,” Boston Kluwer Academic Publishers, 1991.
[3] P. X. Ying and G. Mingzhe, “On Hilbert’s Integral Inequality and Its Applications,” Journal of Applied Mathematics, Preprint.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.